MAUDE Adverse Event Report: COVIDIEN MONOJCT 18X1-1/2 BLUNTFILL; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY

COVIDIEN MONOJCT 18X1-1/2 BLUNTFILL; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Model Number 11811022
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported when drawing up medication with the blunt fill, a piece of the rubber stopper of the medication vial was noted at the tip of the needle.The device was not used.

Brand Name
MONOJCT 18X1-1/2 BLUNTFILL
Common Device Name
CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key12496933
Report Number1282497-2021-10624
Device Sequence Number1495125
Product Code GEA
UDI-Device Identifier10884521544826
UDI-Public10884521544826
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11811022
Device Catalogue Number11811022
Device Lot Number02010002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date09/20/2021
Patient Sequence Number1